# SDR CA070808002

- Difficulty date: August 7, 2007
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 1,446 hours
- Engine: Cont IO550D
- Propeller: Mcauly D3A34C401
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 10X3504
- Condition: Bulged
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TIRE CORDS DELAMINATING FROM THE INSIDE ALL AROUND THE TIRE.  NO EXTERNAL FAULTS COULD BE DETECTED VISUALLY UNTIL TIRE BEGAN TO BULDGE. (TC NR 20070808002)
